Stopping meds Too sedated to function

fazza

fazza

Well-known member
Joined
Jul 23, 2014
Messages
1,170
Location
U.K
#1
I am thinking of coming off my meds. I currently take 20mg of olanzapine and 300mg haloperidol depot per month.

I still here voices and have a constant running commentary with these drugs and I cant go on clozapine because my white count is too low. I dont see the point of taking these drugs when they do very little for me. I am sedated most of the day and only really wake up in the evenings. I am hoping to speak to the doctor next week to discuss this as it is really getting me down.

When I am ill my voices only tell me negative things about myself which after all of these years I am used to it and can handle the increase of voices if I stop taking my meds.

Anyone have any experience in going med free also how long will it take to get the haloperidol to get out of my system. Its making me depressed.

Here is a list of the meds I take. Please tell me if you think I am over medicated
150mg sertraline for anxiety
20 mg olanzapine for schizophrenia
300mg haloperidol depot
10mg amlodapine for high blood pressure
30mg lanzoprazole for stomach problems caused by the sertraline
 
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,502
Location
Fort Lauderdale, Florida, USA
#2
It sounds like you're sick and tired of being sick and tired. Also sounds like you already know you have to come off medications slowly. Be sure to tell your doctor exactly how you feel. I wish you good luck with the doctor. I am deleting my anxiety medication very slowly using a pill cutter. We are not doctors on the forum, so we cannot say that you are over medicated. But you know this yourself.
 
Last edited:
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
42,124
Location
Lancashire
#3
With you on this! I stopped Quetiapine a while ago and whilst still hearing voices, off and on, I was believing I was depressed when in fact I was over sedated and so felt depressed!! BUT I would say, don't stop cold turkey, I did that and it bit me in the bum!! I got worse as a result until I started again and stopped more slowly..

I would advise telling a doc, but mine had a head fit so did it on my own. I don't know what is right for you, only what was right for me. So please, please don't take my experience as gospel for you, and again - PLEASE don't.
 

Similar threads